Robust stabilization for a class of discrete-time systems with nonlinear perturbations

Research output: Chapters, Conference Papers, Creative and Literary WorksRGC 32 - Refereed conference paper (with host publication)peer-review

2 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Title of host publicationProceedings of the World Congress on Intelligent Control and Automation (WCICA)
Pages993-997
Volume2
Publication statusPublished - 2002

Publication series

Name
Volume2

Conference

TitleProceedings of the 4th World Congress on Intelligent Control and Automation
PlaceChina
CityShanghai
Period10 - 14 June 2002

Abstract

This paper discusses robust stabilization problem for a class of multi-input and multi-output (MIMO) discrete-time linear systems with both state and control inputs containing nonlinear perturbations. The problem is solved via static output feedback. A unified approach is used to cast the problem into a convex optimization involving linear matrix inequalities (LMI), the controller can robustly stabilize the systems and maximize the bound on the nonlinear perturbations.

Citation Format(s)

Robust stabilization for a class of discrete-time systems with nonlinear perturbations. / Lu, Guoping; Ho, D. W C.
Proceedings of the World Congress on Intelligent Control and Automation (WCICA). Vol. 2 2002. p. 993-997.

Research output: Chapters, Conference Papers, Creative and Literary WorksRGC 32 - Refereed conference paper (with host publication)peer-review